# SDR SWAA2022042596151

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8
- Aircraft serial: 63591
- Aircraft time: 12,403 hours, 6,015 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SUPPORT BRACKET CRACKED AT FIXED PANEL DEFLECTION RIB. / [01] REMOVED AND INSTALLED LH WING SUPPORT BRACKET AT FIXED PANEL DEFLECTION RIB. REF SRM 51-40-02
